MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAB
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that customer was hospitalized due to high blood glucose of over 700mg/dl, diabetic ketoacidosis, minor heart attack and kidney failure on (b)(6) 2018.Customer¿s current blood glucose was 215mg/dl.Customer had symptoms like exhaustion, loss of consciousness.Customer was wearing insulin pump at time of hospitalization.Customer alleged for possible under delivery of insulin pump but drive support cap was normal and insulin exited at quick release.Customer also reported that insulin pump keeps alarming and shutting off with new batteries.Customer performed troubleshoot but display did return.Insulin pump will be return for analysis.
 
Additional Manufacturer Narrative
Unit passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and delivery accuracy test.The stop current and run current measurement tests are within specification.Unit also passed self test, off no power alarm test and unexpected restart error test.Unit powered up properly after the test battery was installed.Unit was monitored for three days.No blank display, audio/beep anomaly or displayable history crc check failed alarm noted.However, displayable history crc check failed alarm noted in the alarm history screen due to corrupted history file.

Brand Name
530G INSULIN PUMP MMT-551PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7555913
Report Number3004209178-2018-75439
Device Sequence Number18900821
Product Code OZO
UDI-Device Identifier00643169507265
UDI-Public(01)00643169507265
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAB
Device Catalogue NumberMMT-551PNAB
Device Lot NumberA3551PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MMT-326A; MMT-399
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient Weight120